# SDR SWAA2022031511166

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 66,770 hours, 39,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CENTER BULL NOSE SCUFF PLATE IS CRACKED. / REMOVED AND REPLACED PER AMM 53-11-02.
